# SDR MASA2015110912533

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N86136
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 2,162 hours, 1,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT INOPERATIVE.
